# SDR DJFA20120102001

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N442FL
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 7,932 hours, 6,661 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dimmer
- Part number: 86611
- Part serial: 0022342
- Condition: Smoke
- Location: Instrument Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

ON APPROACH, CREW REPORTED SMOKE EMANATING FROM THE INSTRUMENT PANEL, WITH AN ELECTRICAL BURNING SMELL.  CREW DECLARED AN EMERGENCY, CONTINUED THE APPROACH TO A SAFE LANDING.  MX FOUND THE DIMMER POWER SUPPLY (DS104) OUTPUT VOLTAGE OUT OF LIMITS WHICH RESULTED IN BURNING UP THE ALTITUDE AWARENESS PANEL.  BOTH COMPONENTS WERE REPLACED.
